On Steenbrink's conjecture.
Mathematische Annalen, Tome 289 (1991) no. 4, pp. 703-716
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
mixed Hodge structure, cohomology of Milnor fiber, -constant deformation, spectrum of isolated singularity, monodromy
@article{MAN_1991__289_4_164806,
author = {Morihiko Saito},
title = {On {Steenbrink's} conjecture.},
journal = {Mathematische Annalen},
pages = {703--716},
year = {1991},
volume = {289},
number = {4},
zbl = {0712.14002},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164806/}
}
Morihiko Saito. On Steenbrink's conjecture.. Mathematische Annalen, Tome 289 (1991) no. 4, pp. 703-716. http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164806/